Open Access
Translator Disclaimer
2004 Existence of the nontopological condensate in self-dual Chern-Simons gauge theory
Takashi Suzuki, Futoshi Takahashi
Adv. Differential Equations 9(5-6): 539-562 (2004). DOI: 10.57262/ade/1355867935

Abstract

This note is concerned with the recent paper, "Non-topological N-vortex condensates for the self-dual Chern-Simons theory" by M. Nolasco. Making modifications to her arguments, we show that the existence of "nontopological" multivortex condensates actually follows with any prescribed vortex points.

Citation

Download Citation

Takashi Suzuki. Futoshi Takahashi. "Existence of the nontopological condensate in self-dual Chern-Simons gauge theory." Adv. Differential Equations 9 (5-6) 539 - 562, 2004. https://doi.org/10.57262/ade/1355867935

Information

Published: 2004
First available in Project Euclid: 18 December 2012

zbMATH: 1220.35054
MathSciNet: MR2099971
Digital Object Identifier: 10.57262/ade/1355867935

Subjects:
Primary: 35J60
Secondary: 35Q40 , 58E15

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.9 • No. 5-6 • 2004
Back to Top